Facebook Instagram Twitter RSS Feed PodBean Back to top on side

A note to the Choquet integral

In: Tatra Mountains Mathematical Publications, vol. 12, no. 3
Radko Mesiar

Details:

Year, pages: 1997, 241 - 245
About article:
Choquet integral for fuzzy measures on finite spaces is investigated. An evaluation formula for Choquet integral on finite spaces based on the Möbius transform of fuzzy measures is presented. Some of basic properties of Choquet integral are easily derived from the evaluation formula.
How to cite:
ISO 690:
Mesiar, R. 1997. A note to the Choquet integral. In Tatra Mountains Mathematical Publications, vol. 12, no.3, pp. 241-245. 1210-3195.

APA:
Mesiar, R. (1997). A note to the Choquet integral. Tatra Mountains Mathematical Publications, 12(3), 241-245. 1210-3195.